# SDR 98ZZZX3011

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3053N
- Make and model: Piper PA-28-181
- Aircraft serial: 287990288
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Pad
- Part number: 62867002
- Condition: Deteriorated
- Location: Rudder
- Component: 6348500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PAD IS INSTALLED ON RUDDER PEDAL, THERE IS INSUFFICIENT AMOUNT OF RETAINING LIP.  WHEN GLUED INTO PLACE, THE GLUE DETERIORATES FOAM PADDING.  END RESULT IS USING 2 PLASTIC ZIP TIES TO HOLD PAD IN PLACE.
